Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Adam S. Levine    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Baldwin, JA; Dowlin, N; Levine, AS; Lidman, T; Sazdanovic, R, Khovanov homology detects the figure-eight knot, Bulletin of the London Mathematical Society, vol. 53 no. 3 (June, 2021), pp. 871-876 [doi]  [abs]
  2. Celoria, D; Golla, M; Levine, AS, Heegaard floer homology and concordance bounds on the Thurston norm, Transactions of the American Mathematical Society, vol. 373 no. 1 (January, 2020), pp. 295-318 [doi]  [abs]
  3. Levine, AS; Zemke, I, Khovanov homology and ribbon concordances, Bulletin of the London Mathematical Society, vol. 51 no. 6 (December, 2019), pp. 1099-1103 [doi]  [abs]
  4. Levine, AS; Lidman, T, SIMPLY CONNECTED, SPINELESS 4-MANIFOLDS, Forum of Mathematics, Sigma (January, 2019) [doi]  [abs]
  5. Levine, AS, Indivisible, The Mathematical Intelligencer (January, 2019) [doi]
  6. Levine, AS; Ruberman, D, Heegaard Floer invariants in codimension one, Transactions of the American Mathematical Society (2018), pp. 1-1, American Mathematical Society (AMS) [doi]
  7. Baldwin, JA; Levine, AS; Sarkar, S, Khovanov homology and knot Floer homology for pointed links, Journal of Knot Theory and Its Ramifications, vol. 26 no. 02 (February, 2017), pp. 1740004-1740004, World Scientific Pub Co Pte Lt [doi]  [abs]
  8. Greene, J; Levine, A, Strong Heegaard diagrams and strong L–spaces, Algebraic & Geometric Topology, vol. 16 no. 6 (December, 2016), pp. 3167-3208, Mathematical Sciences Publishers [doi]
  9. Hedden, M; Levine, AS, Splicing knot complements and bordered Floer homology, Journal Fur Die Reine Und Angewandte Mathematik, vol. 2016 no. 720 (January, 2016), WALTER DE GRUYTER GMBH [doi]  [abs]
  10. LEVINE, AS, NONSURJECTIVE SATELLITE OPERATORS AND PIECEWISE-LINEAR CONCORDANCE, Forum of Mathematics, Sigma, vol. 4 (2016), Cambridge University Press (CUP) [doi]  [abs]
  11. Levine, A; Ruberman, D; Strle, S, Nonorientable surfaces in homology cobordisms, Geometry & Topology, vol. 19 no. 1 (February, 2015), pp. 439-494, Mathematical Sciences Publishers [doi]
  12. Levine, AS; Ruberman, D, Generalized Heegaard Floer correction terms, Proceedings of the Gökova Geometry Topology Conference 2013 (May, 2014), pp. 76-96, International Press
  13. Baldwin, JA; Levine, AS, A combinatorial spanning tree model for knot Floer homology, Advances in Mathematics, vol. 231 no. 3-4 (October, 2012), pp. 1886-1939, Elsevier BV [doi]
  14. Levine, AS, Slicing mixed Bing-Whitehead doubles, Journal of Topology, vol. 5 no. 3 (September, 2012), pp. 713-726, WILEY [doi]
  15. Levine, AS, Knot doubling operators and bordered Heegaard Floer homology, Journal of Topology, vol. 5 no. 3 (September, 2012), pp. 651-712, WILEY [doi]
  16. LEVINE, AS, ON KNOTS WITH INFINITE SMOOTH CONCORDANCE ORDER, Journal of Knot Theory and Its Ramifications, vol. 21 no. 02 (February, 2012), pp. 1250014-1250014, World Scientific Pub Co Pte Lt [doi]  [abs]
  17. Levine, AS; Lewallen, S, Strong L-spaces and left-orderability, Mathematical Research Letters, vol. 19 no. 6 (2012), pp. 1237-1244, International Press of Boston [doi]
  18. Levine, AS, Computing knot Floer homology in cyclic branched covers, Algebraic & Geometric Topology, vol. 8 no. 2 (July, 2008), pp. 1163-1190, Mathematical Sciences Publishers [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320